So I started my birth control about a month ago (not quite only off by a few days.) I started my BC on my 2nd day of my period. That was a Wednesday. The Sunday before that I had unprotected sex and took a plan B the next day (Monday). So everything was fine, I had a normal period (5-6 days) while still using my birth control. After about a week and a half of consistently using my birth control the right way I was experiencing what i assume was spotting. It was only for about 3 days. It was light spotting and I figured it was my body adjusting to my BC. Another week goes by and no problems. However on my 3rd week of taking my BC pills I started what I think is my period. It felt like a period. (Cramps, etc.) however not to light, not to heavy. It's been about a 6 days and I'm still bleeding. I notice I never truly start "bleeding" until the afternoon. Which is around the time I take my daily BC. Should I be concerned? I need answers. As well as I just took my very last pill for the month. My pack came with no "off day pills". So I don't know if I should continue onto the second pack like normal or wait the "7 days" for my "off days". I only started experiencing this when I started my birth control pills. Which keep in mind it's only been a month. Please let me know. I'm quite concerned.
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Aug 2014 • 1 answer
Posted 30 Oct 2014 • 1 answer
Posted 2 Apr 2015 • 1 answer
Posted 26 Sep 2016 • 0 answers
Posted 22 Oct 2016 • 0 answers